# SDR CALA2025092909349

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,658 hours, 13,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK,  FOUND SEAT ROW 8ABC TO 14ABC FLOOR PROXIMITY LIGHT INOPS. FOUND BAD POWER SUPPLY M02503. NEED POWER SUPPLY AND BATTERY.. REPLACED BATTERY CHARGER AND BATTERY PACK AT M02503, PER AMM 33-51-06-960-805, OPS OK.
